Polynomials and Taylor’s Approximations

Authors

  • Nhuchhe Shova Tuladhar Department of Science and Humanities, Pulchowk Campus, Institute of Engineering Tribhuvan University, Kathmandu

DOI:

https://doi.org/10.3126/jie.v12i1.16905

Keywords:

Polynomials, Polynomial Equations, Taylor’s Approximation

Abstract

The main objective of this article is to make a formal description of the polynomial, polynomial equations with definitions and their properties. Besides studying some of its uses in real life situations, we shall discuss polynomial approximation using higher order derivatives.

Journal of the Institute of Engineering, 2016, 12(1): 214-221

Downloads

Download data is not yet available.
Abstract
686
PDF
1804

Downloads

Published

2017-03-06

How to Cite

Tuladhar, N. S. (2017). Polynomials and Taylor’s Approximations. Journal of the Institute of Engineering, 12(1), 214–221. https://doi.org/10.3126/jie.v12i1.16905

Issue

Section

Articles